Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 156139, 14 pages
Research Article

Some Further Results on Traveling Wave Solutions for the ZK-BBM( ) Equations

1College of Mathematics and Information Sciences, Shaoguan University, Shaoguan, Guangdong 512005, China
2Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640, China

Received 30 June 2013; Accepted 4 September 2013

Academic Editor: K. S. Govinder

Copyright © 2013 Shaoyong Li and Zhengrong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoyong Li and Zhengrong Liu, “Some Further Results on Traveling Wave Solutions for the ZK-BBM() Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 156139, 14 pages, 2013. doi:10.1155/2013/156139